# SDR AALA202404038799

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N992AN
- Make and model: Boeing 737823
- Aircraft serial: 31071
- Aircraft time: 43,378 hours, 18,276 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: UNKNOWN
- Condition: Partial Deploy
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER PULLED ON RAFT HANDLE. OPENED PARTIALLY AND SEAL BROKEN. SECURED RAFT. PER AMM25-64-00
